# SDR FDEA202208282087

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 63,129 hours, 25,428 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N21038
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FIXED LEADING EDGE IS CRACKED AT LOWER FWD ATACH FASTENER   HOLE. REPAIRED RIGHT WING OUTBOARD FIXED LEADING EDGE SKIN AT LOWER FWD ATTACH   FASTENER HOLE IAW B757 SRM 57-41-01-2RFIG 201 REPAIR 1 SHEET 8AND 51-70-07-0G.
